# SDR FDEA201106062130

- Difficulty date: June 6, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 40,929 hours, 9,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 1721 FRAME FOUND DENT.  CARRIED OUT REPAIR AS PER SRM 53-00-07 FIG 201 REV 46   REPAIR 2. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
